# SDR IPXA2018092134227

- Difficulty date: August 11, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B384094
- Condition: Corroded
- Location: Bs 2188-2200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN DECK CARGO SUPPORT BETWEEN BS 2188 - 2200, RBL 98.58.  REPAIRED IAW SRID 3-4276577034, AND EO B747-5310-69843-A.
